Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 326, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 6, 2016, 12:09 AM CDT for Allen County, Woodson County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2016, 12:09 AM CDT (05:09 UTC)
- Expired
- Oct 6, 2016, 12:43 AM CDT
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Allen County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 133 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 5.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.4
The text
As transmitted.
226
WUUS53 KICT 060509
SVRICT
KSC001-207-060615-
/O.NEW.KICT.SV.W.0326.161006T0509Z-161006T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1209 AM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WOODSON COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 115 AM CDT
* AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YATES
CENTER...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IOLA...YATES CENTER...NEOSHO FALLS...PIQUA AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3802 9528 3773 9564 3773 9569 3786 9593
3804 9578 3804 9531
TIME...MOT...LOC 0509Z 226DEG 13KT 3787 9576
HAIL...1.75IN
WIND...60MPH
$$
JAKUB2 follow-up statements
084
WWUS53 KICT 060531
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1231 AM CDT THU OCT 6 2016
KSC001-207-060615-
/O.CON.KICT.SV.W.0326.000000T0000Z-161006T0615Z/
WOODSON KS-ALLEN KS-
1231 AM CDT THU OCT 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR WOODSON AND NORTHWESTERN ALLEN COUNTIES...
AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YATES
CENTER...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WINDS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
IOLA...YATES CENTER...NEOSHO FALLS...PIQUA AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3802 9528 3773 9564 3773 9569 3786 9593
3804 9578 3804 9531
TIME...MOT...LOC 0530Z 288DEG 17KT 3784 9564
HAIL...1.50IN
WIND...60MPH
$$
ES677
WWUS53 KICT 060543
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT THU OCT 6 2016
KSC001-207-060551-
/O.CAN.KICT.SV.W.0326.000000T0000Z-161006T0615Z/
WOODSON KS-ALLEN KS-
1243 AM CDT THU OCT 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR WOODSON AND NORTHWESTERN ALLEN
COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3802 9528 3773 9564 3773 9569 3786 9593
3804 9578 3804 9531
TIME...MOT...LOC 0540Z 226DEG 13KT 3787 9560
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 12:03 AM CDT, 6 minutes earlier.
Area forecast discussion, Oct 6, 12:03 AM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1203 AM CDT THU OCT 6 2016 .SHORT TERM...(This evening and Tonight) Issued at 214 PM CDT Wed Oct 5 2016 Isolated to widely scattered storms may develop across southeast KS late this afternoon and evening as a moist and unstable airmass is progged to creep northward back into the region. A moderately unstable airmass coupled with relatively weak mid level lapse rates and a lack of support on the synoptic scale with subtle 12-hr H5 rises within a broad mid/upper cyclonic flow regime leads to low confidence in development of strong/severe storms this evening. Better chances for marginally strong/severe hailers may arrive tonight as low level moisture transport ramps up across south central/southeast KS after midnight and maintained mid pops across much of south central and southeast KS for this scenario. Areas of fog should become likely across much of central KS where low level moisture advects into the area after 04-06z. .LONG TERM...(Thursday through Wednesday) Issued at 214 PM CDT Wed Oct 5 2016 Storms may be ongoing across much of eastern KS during the morning hours on Thu. A shortwave trough moving into the Central Plains will drive a strong cold front south across the area during the afternoon and evening hours bringing increasing chances for deep moist convection with strong convergence along the front. The activity is expected to quickly develop into a squall line with deep layer shear oriented along the anticipated front. Given steep mid-level lapse rates/strong deep layer shear and high quality low level moisture, moderate to strong instability will result in severe storms with damaging winds and large hail across much of south central and southeast KS during the evening hours. Veered low level flow ahead of the fropa is expected to limit the tornado threat. A stable post-frontal regime will arrive across the area on Friday and Saturday with dry weather conditions and below normal temperatures. More seasonable temperatures will return on Sunday into early next week with low probabilities for showers and storms as a couple of shortwave troughs emerge from the Rockies. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1203 AM CDT Thu Oct 6 2016 Clusters of TSRA that dvlpd in SE KS ~03Z SE of a NE-SW oriented stationary front cont to move NE ~25KTS. For now have assigned "VCTS" to KCNU but further TSRA movg NE from NC OK warrant a "TEMPO" assignment to the terminal for much of the night. The Nrn OK TSRA also warrant VCTS assignment to KICT. Areas of BR/FG are still lkly acrs primarily Cntrl KS thru ~06/14Z NW of the front but w/ the front undergoing warm frontogenesis all of Cntrl KS would then scour. TSRA wl redvlp acrs much of the region Thu Aftn & may be svr. Later issuances wl provide details. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 65 84 48 65 / 40 50 50 10 Hutchinson 61 82 45 65 / 30 30 20 10 Newton 63 80 45 64 / 40 50 40 10 ElDorado 65 82 47 65 / 50 50 70 10 Winfield-KWLD 67 85 50 65 / 50 50 70 10 Russell 54 72 39 65 / 20 20 10 0 Great Bend 55 75 40 66 / 10 10 10 0 Salina 60 79 42 65 / 20 30 20 0 McPherson 61 80 43 65 / 30 30 20 10 Coffeyville 69 86 53 66 / 40 40 80 30 Chanute 67 84 51 64 / 50 60 80 20 Iola 67 83 50 64 / 60 60 80 10 Parsons-KPPF 68 85 52 66 / 50 50 80 20 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...EPS
Hazardous weather outlook, Oct 5, 10:22 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1022 PM CDT WED OCT 5 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-070330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1022 PM CDT WED OCT 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY PRODUCE DIME-SIZED HAIL ACROSS SOUTHEAST KANSAS. COVERAGE WILL EXPAND AS THE NIGHT PROGRESSES ACROSS MUCH OF THE AREA WITH HAIL AS LARGE AS NICKELS BEING THE PRIMARY THREAT. LOCALLY HEAVY RAINS AND GUSTY WINDS FROM 40 TO 50 MPH MAY ALSO OCCUR. AREAS OF FOG WILL DEVELOP IN PARTS OF CENTRAL AND SOUTH-CENTRAL KANSAS AS THE NIGHT PROGRESSES...REDUCING VISIBLITIES TO AROUND 1 MILE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL DEVELOP ALONG A SOUTHEAST ADVANCING COLD FRONT THURSDAY AFTERNOON AND EVENING. HALF DOLLAR-SIZED HAIL WOULD INITIALLY BE THE PRIMARY THREAT...WITH DAMAGING 60 TO 70 MPH WINDS BECOMING THE PRIMARY THREAT AS THE THUNDERSTORMS QUICKLY DEVELOP INTO A SQUALL LINE LATER THURSDAY EVENING. HEAVY RAIN IS ALSO POSSIBLE ACROSS MUCH OF THE AREA THURSDAY AFTERNOON AND THURSDAY EVENING. A FEW THUNDERSTORMS MAY RETURN TO THE FORECAST EARLY NEXT WEEK BUT STRONG OR SEVERE STORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Oct 5, 9:33 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT WED OCT 5 2016
KSZ099-060300-
MONTGOMERY KS-
933 PM CDT WED OCT 5 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 1000 PM CDT
* AT 931 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR INDEPENDENCE...MOVING NORTH AT
25 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
INDEPENDENCE...CHERRYVALE...BOLTON...SYCAMORE...
ELK CITY STATE PARK...INDEPENDENCE AIRPORT AND ELK CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3716 9588 3739 9575 3739 9572 3726 9552
3724 9552 3708 9571
TIME...MOT...LOC 0233Z 199DEG 22KT 3717 9574
DARMOFALSpecial weather statement, Oct 5, 9:56 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT WED OCT 5 2016
KSZ095-060330-
WILSON KS-
956 PM CDT WED OCT 5 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WILSON COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 1030 PM CDT
* AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER FREDONIA...MOVING NORTHEAST AT
40 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FREDONIA...BENEDICT AND NEW ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3744 9588 3754 9597 3755 9596 3773 9579
3774 9577 3762 9555
TIME...MOT...LOC 0255Z 218DEG 33KT 3756 9586
DARMOFALSpecial weather statement, Oct 5, 10:40 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT WED OCT 5 2016
KSZ070-094-060415-
ELK KS-GREENWOOD KS-
1040 PM CDT WED OCT 5 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ELK COUNTY IN SOUTHEASTERN KANSAS...
SOUTH CENTRAL GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 1115 PM CDT
* AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF HOWARD...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HOWARD...SEVERY...CLIMAX...PIEDMONT...
FALL RIVER LAKE AND FALL RIVER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3749 9652 3750 9653 3781 9621 3754 9600
3738 9638
TIME...MOT...LOC 0340Z 216DEG 30KT 3748 9642
DARMOFALSpecial weather statement, Oct 5, 11:59 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1159 PM CDT WED OCT 5 2016
KSZ071-060530-
WOODSON KS-
1159 PM CDT WED OCT 5 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WOODSON COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 1230 AM CDT
* AT 1157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR YATES CENTER...MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...ROSE AND BATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3773 9580 3773 9584 3785 9596 3804 9572
3804 9566 3783 9554
TIME...MOT...LOC 0459Z 225DEG 27KT 3783 9583
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:33 PM CDT | Special Weather Statement | ICT | Montgomery | 27 min |
| Oct 5, 9:56 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| Oct 5, 10:40 PM CDT | Special Weather Statement | ICT | Elk | 35 min |
| Oct 5, 11:59 PM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| Oct 6, 12:17 AM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| Oct 6, 1:38 AM CDT | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 8 hr |
| Oct 6, 2:11 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 49 min |
| Oct 6, 3:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 45 min |
| Oct 6, 3:39 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 66 min |
| Oct 6, 4:29 AM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more | 32 hr |
| Oct 6, 7:22 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 4 hr |
| Oct 6, 8:29 AM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| Oct 6, 10:49 AM CDT | Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more | 16 hr |
| Oct 6, 10:52 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 6 hr |
| Oct 6, 11:16 AM CDT | Special Weather Statement | ICT | Labette | 29 min |
| Oct 6, 11:57 AM CDT | Tornado Warning | ICT | Labette | 18 min |
| Oct 6, 1:11 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Oct 6, 2:01 PM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| Oct 6, 2:03 PM CDT | River Flood Warning | ICT | Montgomery | 39 hr |
| Oct 6, 2:08 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 67 min |
| Oct 6, 2:12 PM CDT | Tornado Warning | ICT | Cowley | 48 min |
| Oct 6, 2:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 24 min |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Allen | 48 hr |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Allen, Neosho | 66 hr |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Oct 6, 2:47 PM CDT | Tornado Warning | ICT | Cowley | 43 min |
| Oct 6, 3:08 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 52 min |
| Oct 6, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 57 min |
| Oct 6, 3:24 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 36 min |
| Oct 6, 3:29 PM CDT | Tornado Warning | ICT | Cowley | 46 min |
| Oct 6, 3:32 PM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| Oct 6, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 59 min |
| Oct 6, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 42 min |
| Oct 6, 4:17 PM CDT | Tornado Warning | ICT | Saline | 28 min |
| Oct 6, 4:23 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 67 min |
| Oct 6, 4:26 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Oct 6, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 49 min |
| Oct 6, 4:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 23 min |
| Oct 6, 5:10 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Cowley, Elk, Greenwood, Neosho and 3 more | 18 hr |
| Oct 6, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 45 min |
| Oct 6, 5:20 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| Oct 6, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 25 min |
| Oct 6, 5:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 40 min |
| Oct 6, 5:33 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 57 min |
| Oct 6, 5:38 PM CDT | Tornado Warning | ICT | Allen, Woodson | 52 min |
| Oct 6, 5:46 PM CDT | Flash Flood Warning | ICT | Allen, Butler, Elk, Greenwood, Neosho, Wilson and 1 more | 6 hr |
| Oct 6, 5:53 PM CDT | Wind Advisory | ICT | Barton, Chase, Ellsworth, Harper, Harvey, Kingman and 8 more | 3 hr |
| Oct 6, 6:07 PM CDT | Special Weather Statement | ICT | Chase, Sedgwick, Sumner | 23 min |
| Oct 6, 6:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 65 min |
| Oct 6, 6:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 17 min |
| Oct 6, 6:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 13 min |
| Oct 6, 6:39 PM CDT | Special Weather Statement | ICT | Butler, Cowley, Greenwood | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.